# SDR USAA920081093

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 56,482 hours, 34,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 945 - PHL - EMERGENCY EXIT LIGHTING - FLIGHT ATTENDANT REPORTED EMERGENCY ESCAPE PATH LIGHTING FROM ROWS 12-16 INOP.  MX REPLACED THE BATTERY PACK FOR M1136 POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
